# SDR ASOA2014111411649

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,656 hours, 11,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25RT, FS 319.70-FS 338.0.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  BLENDED CORROSION FS 319.70-FS 333 REF SRM 51-21-06-001-001-A01.  REMOVED SPLICE AT FS 333, STR 25R DUE TO PREVIOUSLY BLENDED OUT OF LIMITS REF SRM 51-42-06-001-001-A01.  RECEIVED NEW SPLICE & PICKED UP FASTENER HOLES AT STR 25R & FS 333 REF SRM 51-40-11-001-001 & DWG SH670-32429.  REMOVED FRAME TO STRINGER ATTACH CLIP AT STR 25R & FS 333.  INSTALLED STRINGER ATTACH CLIPS ON STR 25R AT STA 333, 319,310 AND 295 IAW SRM 51-42-06-001-001-A01.
